# SDR ASAA1159891

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,280 hours, 5,311 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T WILL NOT ARM.  PERFORMED FIM TASK 22 32 00 810 810 INITIAL EVALUATION.  A/T CURRENT STATUS SHOWED NO FAULTS.  ALSO PERFORMED A/T SERVO TEST REF FIM 22 31 TASK 801.  TEST PASSED.  NO FAULTS NOTED.
